MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS DMC GMBH COMBIDIAGNOST R90; SYSTEM, X-RAY, FLUOROSCOPIC, IMAGE-INTENSIFIED

PHILIPS MEDICAL SYSTEMS DMC GMBH COMBIDIAGNOST R90; SYSTEM, X-RAY, FLUOROSCOPIC, IMAGE-INTENSIFIED
Model Number 709031
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Ref.Id: (b)(4).The investigation is still ongoing on this event.When the investigation is completed a follow-up report will be sent to the fda.
 
Event or Problem Description
The customer reported that the current image is mixed with the previous image.
 
Additional Manufacturer Narrative
Ref.Id:(b)(4).The combidiagnost system supports general radiography and fluoroscopy imaging.Digital images can be archived in external digital archives (pacs).The pacs system administrator is responsible for the proper import and display of such digital images from the connected acquisition systems.The issue was caused in the pacs so outside the philips acquisition system.No further information was provided as to the type of examination or how the images were mixed up.The hospital pacs system administrator solved the issue in the pacs.The event was originally reported to the authorities as not enough information was available to make a definite reportability decision.Since that time, additional information was received which revealed that the event does not meet the criteria for reporting.Correction: h6 results and conclusion code.

Brand Name
COMBIDIAGNOST R90
Common Device Name
SYSTEM, X-RAY, FLUOROSCOPIC, IMAGE-INTENSIFIED
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS DMC GMBH
roentgenstrasse 24
hamburg 22335
GM  22335
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS DMC GMBH
roentgenstrasse 24
hamburg 22335
GM   22335
Manufacturer Contact
dusty leppert
222 jacobs st
cambridge, MA 02141
6172455900
MDR Report Key12547062
Report Number3003768251-2021-10012
Device Sequence Number3488477
Product Code JAA
UDI-Device Identifier00884838101456
UDI-Public00884838101456
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K163210
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number709031
Device Catalogue Number709031
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2021
Supplement Date Received by Manufacturer09/06/2021
Initial Report FDA Received Date09/29/2021
Supplement Report FDA Received Date11/08/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown